Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Warts
Jan 12, 2006

Hi I have a problem with warts on my thumbs and toes. It seems to have started when I switched from Crixivan/Epivir/Viramune to Kaletra/Viread/Viramune. So for the past 3+ years I go to the dermatologist every 4 to 6 weeks and have these things burnt or frozen only to have them come back in another spot or in larger clusters. My CD4 runs between 490 to 650 and have been undetectible for years. I've been positive for over 18 years and have been full blown AIDS when the PI's came out. So is there something else I can try to get rid of these things? My dermatoligist and infectious disease doctors don't seem to have any answers other than the current corse of treatment......but I am sick of limping around with sore feet Thanks J

Response from Dr. Henry

Foot warts (often plantar type warts) can be hard to clear even in the general population. Laser treatment or Aldara are other modalities besides freezing that helps some (salicyclic acid chemical burning is also helpful in some patients). Despite ads from Dr Scholl's--clearing warts can be extremely frustrating in my experience. KH



Previous
Body Fat
Next
Combivir/Stocrin & Skin hives?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement